| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Fold (1255); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during surgery, they noticed that the lens loading error, haptic jammed or damaged in delivery system.Additional information has been requested but is not available at the time of this report.